# SDR AALA201802019010

- Difficulty date: January 31, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 42,243 hours, 30,220 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Circuit Breaker
- Condition: Tripped
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. DURING CLIMB, FLIGHT ATTENDANT TURNED ON FORWARD GALLEY CHILLER, CIRCUIT BREAKER POPPED. A SUPPLEMENTAL REPORT WILL BE ISSUED UPON COMPLETION OF FINAL CORRECTIVE ACTION. *** (OPEN)
